# SDR SWAA2022021456851

- Difficulty date: December 29, 2021
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT GUSSET LOCATED AT BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT ; 2021-576198 / [01] REPLACED ANGLE SUPPORT GUSSET LOCATED AT BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV - SEE INDIVIDUAL SING OFF BELOW; [02] REPLACED ANGLE SUPPORT GUSSET LOCATED AT BS 500D AT LEVEL STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV - SEE INDIVIDUAL SING OFF BELOW RII
